Comment on "Robustness and Regularization of Support Vector Machines" by H. Xu et al. (Journal of Machine Learning Research, vol. 10, pp. 1485-1510, 2009)
Yahya Forghani and Hadi Sadoghi

Info hashd3fa0705e62cc295e0d843df0907221f026ef597
Last mirror activity8:42:18 ago
Size41.09kB (41,090 bytes)
Added2014-04-28 01:56:03
Views1018
Hits23855
ID1724
Visibleno (dead)
Downloaded36 time(s)
Uploaded bygravatar.com icon for user henryzlo
FilenameComment on "Robustness and Regularization of Support Vector Machines" by H. Xu et al. (Journal of Machine Learning Research, vol. 10, pp. 1485-1510, 2009).pdf
Mirrors1 complete, 0 downloading = 1 mirror(s) total [Log in to see full list]

Report